MAUDE Adverse Event Report: MARVAO MEDICAL NEXSITE STEPPED; HEMODIALYSIS CATHETER

MARVAO MEDICAL NEXSITE STEPPED; HEMODIALYSIS CATHETER
Catalog Number NEXHD1552401
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device remains implanted; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements and the review found no deviations or non-conformances that could affect product quality.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
 
Event or Problem Description
Study (b)(6): this (b)(6) old patient had a nexsite device placed successfully on (b)(6) 2015.On (b)(6) 2016, the device had moderate poor flow.No action was taken with the study device.Activase was given to treat the event.The event resolved on the same day.There was a second occurrence of moderate low flow on (b)(6) 2016.Activase was given again and the event had resolved by (b)(6) 2016.No action was taken with the study device.

Brand Name
NEXSITE STEPPED
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MARVAO MEDICAL
innovation in business centre,
gmit, dublin road,
galway,
EI 
MDR Report Key5403565
Report Number3008110587-2016-00002
Device Sequence Number508989
Product Code MSD
UDI-Device Identifier05391525640006
UDI-Public(01)05391525640006(17)160201(10)39789
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121933
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Report Date (Section B) 01/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/01/2016
Device Catalogue NumberNEXHD1552401
Device Lot Number39789
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight78